# SDR MWEA97682

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: J0602289
- Condition: Corrosion
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MODERATE TO HEAVY CORROSION ON AFT CARGO COMPARTMENT DOOR OPENING IN FUSELAGE PAN.  MAINTENANCE REPAIRED IAW SRM 53-05 FIG 44.
